| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 1-4


F. T. Suttmeier
      On concepts of PDE-Software: The cellwise oriented approach in DEAL
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 1-20
      http://dx.doi.org/10.12988/imf.2007.07001

O. Montiel, O. Castillo, P. Melin, R. Sepulveda
      Improving the human evolutionary model: An intelligent optimization method
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 21-44
      http://dx.doi.org/10.12988/imf.2007.07002

A. Alaca, S. Alaca, K. S. Williams
      Evaluation of the convolution sums \sum_{l+18m=n} \sigma(l) \sigma(m) and \sum_{2l+9m=n} \sigma(l) \sigma(m)
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 45-68
      http://dx.doi.org/10.12988/imf.2007.07003

S. Olgun, I. Gunaltili
      On finite homogeneous Bolyai-Lobachevsky (B-L) n- spaces, n\geq 2
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 69-73
      http://dx.doi.org/10.12988/imf.2007.07004

S. M. H. Janesch
      Exact penalty functions a lower bound to the penalty parameter
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 75-86
      http://dx.doi.org/10.12988/imf.2007.07005

M. Alabdullatif, H. A. Abdusalam, E. S. Fahmy
      Adomian decomposition method for nonlinear reaction diffusion system of Lotka-Volterra type
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 87-96
      http://dx.doi.org/10.12988/imf.2007.07006

M. Asci
      \Gamma -(\sigma,\tau ) derivation on Gamma near rings
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 97-102
      http://dx.doi.org/10.12988/imf.2007.07007

M. Asci, S. Ceran
      The commutativity in prime Gamma rings with left derivation
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 103-108
      http://dx.doi.org/10.12988/imf.2007.07008

M. Asci, S. Ceran
      On one sided (\sigma,\tau )-Lie ideals in prime Gamma rings
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 109-116
      http://dx.doi.org/10.12988/imf.2007.07009

G. A. Afrouzi, S. Heidarkhani
      On a Dirichlet problem involving p-Laplacian
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 117-123
      http://dx.doi.org/10.12988/imf.2007.07010

G. A. Afrouzi, S. Heidarkhani
      Minimax inequality for a special class of functionals and its application for a two point boundary value problem
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 125-136
      http://dx.doi.org/10.12988/imf.2007.07011

G. A. Afrouzi, S. H. Rasouli
      On the instability of positive solution of an elliptic equation
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 137-142
      http://dx.doi.org/10.12988/imf.2007.07012

Tingting Peng, Xiaojiang Guo, K.P. Shum
      Factorizable Rpp monoids
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 143-153
      http://dx.doi.org/10.12988/imf.2007.07013

S. Nenthein, Y. Kemprasit
      Regular elements of some semigroups of linear transformations and matrices
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 155-166
      http://dx.doi.org/10.12988/imf.2007.07014

R. S. Alsaedi, A. H. A. Bataineh
      On a generalized difference sequence spaces defined by a sequence of Orlicz functions
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 167-177
      http://dx.doi.org/10.12988/imf.2007.07015

G. A. Afrouzi, S. H. Rasouli
      A remark on a nonlinear system of reaction-diffusion equations
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 179-185
      http://dx.doi.org/10.12988/imf.2007.07016

A. H. A. Bataineh, R. S. Alsaedi
      Generalized difference sequence spaces defined by a sequence of Orlicz functions
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 187-193
      http://dx.doi.org/10.12988/imf.2007.07017

G. A. Afrouzi, S. H. Rasouli
      A note on the existence and stability properties of positive solution for some Dirichlet problems
      Int. Math. Forum, Vol. 2, 2007, no. 1-4, 195-201
      http://dx.doi.org/10.12988/imf.2007.07018


Journals | Books | Author guidelines